I am 26 years old and am having Ulnar nerve problem. From the last 4 years I am unable to write because the nerves in the last 2 fingers of the right hand are not getting proper blood supply from the brain. When I try to write, the hand starts shaking and I have to change the angle of my wrist to write. This causes acute and chronic pain in the wrist.
I do not remember any specific event or accident which might have resulted in this. However, I was born in a town having a Atomic Power Plant. Radiation after effects have been positively diagoned in the area.
If you think you have any solution to this strange problem of mine, please contact me on my e-mail or at the following address :
Salalah Port Services Co SAOG,
PO Box - 369, Salalah, PC - 211,
Sultanate of Oman.
Phone - 00 968 - 219500 Extn. - 206.
We do not provisde indiviaua; e-mail responses unfortunately, all
communication must be via the forum.
I do not think this problem can be linked to radiation, the particular
symptom you mention is not described as a complication of radiation
I think there is some sort of confusion also, this has to be either
due to the ulnar artery or the ulnar nerve, problems with the nerve
will not cause poor blood supply and blood supply problems will not affect
You need to have this investigated by means of an EMG examination to
document whether this is in fact due to the nerve or is a purely arterial problem.
This is a very distressing and disabling symptom but the first step in
taking care of oit will have to be the idebntification of the underlying
cause, at this stage this does not seem to have been done.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.